Title: Polynomial interpolation and gaussian quadrature for matrix-valued functions
Authors: Sinap, A ×
Van Assche, Walter #
Issue Date: 1994
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:207 pages:71-114
Abstract: The techniques for polynomial interpolation and Gaussian quadrature are generalized to matrix-valued functions. It is shown how the zeros and rootvectors of matrix orthonormal polynomials can be used to get a quadrature formula with the highest degree of precision.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science